# SDR 2011FA0000565

- Difficulty date: August 10, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Engine: Lyc O290*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fitting
- Condition: Misinstalled
- Location: Carburetor
- Component: Carburetor
- Component part number: 1033461
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS CARBURETOR WAS SENT IN FOR FUEL FLOW TEST BY THE CUSTOMER.  UPON INSP OF THE CARBURETOR, THE TECH FOUND THAT THREAD SEALANT HAD BEEN APPLIED TO THE FUEL INLET FITTING.  AS STATED IN SB-10 "THREAD SEALANT CAN BREAK AWAY INSIDE A CARBURETOR, CLOG FUEL PASSAGES, AND RESULT IN PARTIAL OR COMPLETE LOSS OF ENGINE POWER.  A PREVIOUS SB A1-659 AND AD 69-24-03, DEALT WITH A SIMILAR ISSUE WHERE IN THREAD LUBRICANT WAS DISCOVERED IN CARBURETORS.   SUBMITTER RECOMMENDS FOLLOWING THE INSTRUCTIONS CONTAINED IN THE APPROPRIATE CARBURETOR O/H MANUAL AS WELL AS OTHER APPLICABLE SERVICE INFO.
